288 pp. per issue
6 x 9, illustrated
2014 Impact factor:

Neural Computation

December 2016, Vol. 28, No. 12, Pages 2726-2756
(doi: 10.1162/NECO_a_00895)
© 2016 Massachusetts Institute of Technology
Exponential Stability of Almost Periodic Solutions for Memristor-Based Neural Networks with Distributed Leakage Delays
Article PDF (401.92 KB)

In this letter, we deal with a class of memristor-based neural networks with distributed leakage delays. By applying a new Lyapunov function method, we obtain some sufficient conditions that ensure the existence, uniqueness, and global exponential stability of almost periodic solutions of neural networks. We apply the results of this solution to prove the existence and stability of periodic solutions for this delayed neural network with periodic coefficients. We then provide an example to illustrate the effectiveness of the theoretical results. Our results are completely new and complement the previous studies Chen, Zeng, and Jiang (2014) and Jiang, Zeng, and Chen (2015).